MAUDE Adverse Event Report: FUSION ROBOTICS, LLC REMI ROBOTIC NAVIGATION SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

FUSION ROBOTICS, LLC REMI ROBOTIC NAVIGATION SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PN-001
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.However, the device was evaluated in the field by a qualified accelus representative and found to be fully functioning.
 
Event or Problem Description
On 11-jan-2023 accelus was made aware of a complaint on the remi robotic navigation system.It was reported that a revision surgery was performed on (b)(6) 2023 to remove and replace pedicle screws that were placed inferior to the pedicle during the initial surgery.The initial surgery was a left l4/l5 endo tlif, with linesider mis and remi with o-arm registration.It was reported that during the initial surgery the system was used without connection of the camera to a psis pin as indicated in the remi instructions for use.It was reported that after the initial surgery the patient experienced left side pain upon weight bearing and a ct scan performed to find the left l4 and left l5 pedicle screws were inferior to the pedicles by a similar distance (roughly 5 mm).The patient was then taken back to the or 3 days later and revision of both the left l4 and l5 pedicle screws was performed using stealth navigation and guidewires with linesider mis screws.The revision surgery was completed without issue and no additional patient harm was reported as a result.

Brand Name
REMI ROBOTIC NAVIGATION SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
FUSION ROBOTICS, LLC
168 centennial parkway
unit 170
louisville CO 80027
Manufacturer (Section G)
FUSION ROBOTICS, LLC
168 centennial parkway
unit 170
louisville CO 80027
Manufacturer Contact
brad clayton
168 centennial parkway
unit 170
louisville, CO 80027
7203888100
MDR Report Key16356078
Report Number3015537048-2023-00001
Device Sequence Number6260802
Product Code OLO
UDI-Device Identifier00850026574340
UDI-Public(01)00850026574340
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPN-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight138 KG
Patient EthnicityHispanic